# SDR UIEA2019032503657

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,114 hours, 16,079 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Part number: 233N32091022
- Part serial: D00309
- Condition: Defective
- Location: Electrica.L Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UTILITY LIGHT INOP ( REMOVED AND REPLACED ELECTRICAL SYSTEM CONTROL PANEL IAW AMM 24-22-01 OK  )
